On symplectic uniruling of Hamiltonian fibrations
2012 (English)In: Algebraic and Geometric Topology, ISSN 1472-2747, E-ISSN 1472-2739, Vol. 12, no 2, 1145-1163 p.Article in journal (Refereed) Published
Under certain conditions of technical order, we show that closed connected Hamiltonian fibrations over symplectically uniruled manifolds are also symplectically uniruled. As a consequence, we partially extend to nontrivial Hamiltonian fibrations a result of Lu , stating that any trivial symplectic product of two closed symplectic manifolds with one of them being symplectically uniruled verifies the Weinstein Conjecture for closed separating hypersurfaces of contact type. The proof of our result is based on the product formula for Gromov-Witten invariants of Hamiltonian fibrations derived by the author in .
Place, publisher, year, edition, pages
2012. Vol. 12, no 2, 1145-1163 p.
IdentifiersURN: urn:nbn:se:uu:diva-177639DOI: 10.2140/agt.2012.12.1145ISI: 000305353700018OAI: oai:DiVA.org:uu-177639DiVA: diva2:541379